Global stability of an age-structured virus dynamics model with Beddington-DeAngelis infection function

Yu Yang, Shigui Ruan, Dongmei Xiao

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

In this paper, we study an age-structured virus dynamics model with Beddington-DeAngelis infection function. An explicit formula for the basic reproductive number R0 of the model is obtained. We investigate the global behavior of the model in terms of R0: if R0 ≤ 1, then the infectionfree equilibrium is globally asymptotically stable, whereas if R0 > 1, then the infection equilibrium is globally asymptotically stable. Finally, some special cases, which reduce to some known HIV infection models studied by other researchers, are considered.

Original languageEnglish (US)
Pages (from-to)859-877
Number of pages19
JournalMathematical Biosciences and Engineering
Volume12
Issue number4
DOIs
StatePublished - Aug 1 2015

Keywords

  • Age structure
  • Global stability
  • Infection equilibrium
  • Liapunov function
  • Virus dynamics model

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Global stability of an age-structured virus dynamics model with Beddington-DeAngelis infection function'. Together they form a unique fingerprint.

Cite this